MAUDE Adverse Event Report: MMJ, S.A. DE C.V. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ, S.A. DE C.V. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PLC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after the patient was intubated, the cuff was not inflated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of cuffed pediatric long tracheostomy tube was received for evaluation.A visual inspection was performed and it was observed all the components are assembled properly at the tube.An inflation/deflation test was performed using a syringe 7cc of air was applied to the cuff, and it was observed the cuff inflated and held the air.The sample was left inflated 24 hours according to process instruction and no leaks were observed.The cuff, inflation line and pvt valve were submerged into a container filled with water and no leaks were observed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181
desarroll
ciudad juarez CI-32 590
MX  CI-32590
MDR Report Key7481937
Report Number2936999-2018-00321
Device Sequence Number1340345
Product Code JOH
UDI-Device Identifier20884522029039
UDI-Public20884522029039
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.0PLC
Device Catalogue Number5.0PLC
Device Lot Number170847JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2018
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;